The pink, elliptical / oval pill with the imprint B WL 25 has been identified as Benadryl Allergy Ultratab diphenhydramine 25 mg. This medication offer effective allergy relief from hay fever, upper respiratory allergy and common cold symptoms in a small tablet size. Each antihistamine tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever and upper respiratory allergies like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing.
Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom indoor and outdoor allergy relief.
Before taking this medicine
You should not use B WL 25 pill if you are allergic to diphenhydramine.
Ask a doctor or pharmacist if it is safe for you to take diphenhydramine if you have other medical conditions, especially:
- blockage in your digestive tract (stomach or intestines);
- bladder obstruction or other urination problems;
- a colostomy or ileostomy;
- liver or kidney disease;
- asthma, chronic obstructive pulmonary disease (COPD), or other breathing disorder;
- cough with mucus, or cough caused by smoking, emphysema, or chronic bronchitis;
- heart disease, low blood pressure;
- a thyroid disorder; or
- if you take potassium (Cytra, Epiklor, K-Lyte, K-Phos, Kaon, Klor-Con, Polycitra, Urocit-K).
How should I take B WL 25 pill?
Take every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 times in 24 hours.
Adults and children 12 years and over: 1 to 2 tablets.
Children 6 to under 12 years: 1 tablet.
Children under 6 years: Do not use.
Overdose warning: Taking more than the recommended dose may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
Each tablet also contains: Calcium 20mg. Store between 20-25C (68-77F). Avoid high humidity. Protect from light. Do not use if carton is opened or carton tape and foil inner seal imprinted with “Safety Seal” are broken or missing.
What are the possible side effects of B WL 25 Pill?
B WL 25 pill may cause serious side effects including:
- pounding heartbeats or fluttering in your chest,
- painful or difficult urination,
- little or no urination,
- tightness in your neck or jaw, and
- uncontrollable movements of your tongue.
Get medical help right away, if you have any of the symptoms listed above.
The most common side effects of B WL 25 pill include:
- loss of coordination,
- dry mouth, nose or throat,
- upset stomach,
- dry eyes,
- blurred vision, and
- day-time drowsiness or feeling “hungover”.
Tell the doctor if you have any side effect that bothers you or that does not go away.
These are not all the possible side effects of Benadryl. For more information, ask your doctor or pharmacist.
Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.